# SDR 05FDEA00997

- Difficulty date: April 13, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FLAP O/B REAR SPAR MOUNTED HINGE ACTUATOR HOLE EVIDENT OF CORROSION.  LT WING O/B FLAP O/B REAR SPAR MOUNTED HINGE ACTUATOR CORROSION REMOVED & FOUND I/B & O/B LUG HOLES EXCEED LIMITS AS PER CMM 57-44-09 .I/B & O/B LUG SPOTFACES THK W/I LIMITS AS PER CMM 57-44-09 . I/B LUG ORG DIA 1.220 FINAL DIA 1.224 O/B LUG ORG DIA 1.192 FINAL DIA 1.193.  I/B LUG ORG THK 0.346 REMAIN THK 0.344 MATERIAL REMOVED 0.002. O/B LUG ORG THK 0.360 REMAIN THK 0.358 MATERIAL REMOVED 0.002. FABRICATED BUSHING   AND INSTALLED AS PER EA 1-5750-80379. (WINGS-TRAILING EDGE AND TRALING EDGE   DEVICES -L/H O/B FLAP O/B HINGE BRACKET REPAIRS). MAJOR REPAIR  AS PER 6-2-100.
